S.F. Kamornikov, V.N. Tyutyanov. Finite groups with hereditarily G-permutable minimal subgroups ... P. 102-110

In this paper, the structure of a finite group G all of whose minimal subgroups are hereditarily G-permutable is studied.

Keywords: finite group, minimal subgroup, G-permutable subgroup, hereditarily G-permutable subgroup, supersoluble group, soluble group

Received September 25, 2022

Revised November 18, 2022

Accepted November 21, 2022

Funding Agency: The work was supported by Belarusian Republican Foundation for Fundamental Research and the Russian Science Foundation (project F23RNF-237).

Sergei Fedorovich Kamornikov, Dr. Phys.-Math. Sci., Prof., F. Skorina Gomel State University, Gomel, 246028 Republic of Belarus, e-mail: sfkamornikov@mail.ru

Valentin Nikolayevich Tyutyanov, Dr. Phys.-Math. Sci., Prof., Gomel Branch of International University “MITSO”, Gomel, 246029 Republic of Belarus, e-mail: vtutanov@gmail.com

REFERENCES

1.   Guo W., Shum K.P., Skiba A.N. X-quasinormal subgroups. Sib. Math. J., 2007, vol. 48, no. 4, pp. 593–605. doi: 10.1007/S11202-007-0061-x

2.   Doerk K., Hawkes T. Finite soluble groups. Berlin, NY, Walter de Gruyter, 1992, 891 p. doi: 10.1515/9783110870138

3.   Ore O. Contributions in the theory of groups of finite order. Duke Math. J., 1939, vol. 5, no. 2, pp. 431–460. doi: 10.1215/S0012-7094-39-00537-5

4.  Itô N., Szép J. Über die Quasinormalteiler von endlichen Gruppen. Acta Sci. Math., 1962, vol. 23, no. 1–2, pp. 168–170.

5.   Huppert B. Endliche Gruppen I. Berlin: Springer-Verlag, 1967, 796 p. doi: 10.1007/978-3-642-64981-3

6.   Buckley J. Finite groups whose minimal subgroups are normal. Math. Z., 1970, vol. 116, no. 1, pp. 15–17. doi: 10.1007/BF01110184

7.   Al-Shomrani M.M., Ramadan M., Heliel A.A. Finite groups whose minimal subgroups are weakly H-subgroups. Acta Math. Sci., 2012, vol. 32, no. 6, pp. 2295–2301. doi: 10.1016/S0252-96(02)60179-9

8.   Thompson J.G. Nonsolvable finite groups all of whose local subgroups are solvable. Bull. Amer. Math. Soc., 1968, vol. 74, no. 3, pp. 383–437. doi: 10.1090/S0002-9904-1968-11953-6

9.   Galt A.A., Tyutyanov V.N. On the existence of G-permutable subgroups in simple sporadic groups. Sib. Math. J., 2022, vol. 63, no. 4, pp. 691–698. doi: 10.1134/S0037446622040097

10.  Itô N. On the factorizations of the linear fractional groups LF(2,pn)Acta Sci. Math., 1954, vol. 15, pp. 79–84.

11.   Conway J.H., Curtis R.T., Norton S.P., Parker R.A., Wilson R.A. Atlas of finite groups. Oxford: Oxford Univ. Press, 1985, 252 p. doi: 10.1017/S001309150002839X

12.   Suzuki M. On a class double transitive groups. Ann. Math., 1962, vol. 75, no 1, pp. 105–145. doi: 10.2307/1970423

13.   Doerk K. Minimal nicht überauflösbare, endliche Gruppen. Math. Z., 1966, vol. 91, no. 3, pp. 198–205. doi: 10.1007/BF01312426

14.   Shemetkov L.A. Formatsii konechnykh grupp [Formations of finite groups]. Moskow, Nauka Publ., 1978, 271 p.

15.   Kantor W.M., Seress Á. Prime power graphs for groups of Lie type. J. Algebra, 2002, vol. 247, no. 2, pp. 370–434. doi: 10.1006/j.algebra.2001.9016

Cite this article as: S.F. Kamornikov, V.N. Tyutyanov. Finite groups with hereditarily G-permutable minimal subgroups. Proceedings of the Steklov Institute of Mathematics  (Suppl.), 2023, Vol. 321, Suppl. 1, pp. S101–S108.